A Note on Best Approximation in 0-Complete Partial Metric Spaces
Marta Demma,
Mohamed Jleli,
Bessem Samet and
Calogero Vetro
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We study the existence and uniqueness of best proximity points in the setting of 0-complete partial metric spaces. We get our results by showing that the generalizations, which we have to consider, are obtained from the corresponding results in metric spaces. We introduce some new concepts and consider significant theorems to support this fact.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/979170.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/979170.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:979170
DOI: 10.1155/2014/979170
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().